# SDR DALA2024071707214

- Difficulty date: July 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Receptacle
- Condition: Corroded
- Location: Lt Pylone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION SPIGOT FITTING RECEPTACLE BORE ON LH PYLON. C/A: REPLACED LOWER SPIGOT FITTING ON LH PYLON AS PER A320 SRM 51-74- 00; SRM 54-51-12-283-001; SRM 54-51-12-300-001 AND SRM 51-44-11- 801. (LP: 0443665)
